# SDR AMTA200401006

- Difficulty date: August 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND EICAS STATUS MESSAGE, R TURB OH DET 1 DISPLAYED.  PERFORMED FIM 26-13-00 ENGINE TURBINE COOLING OVERHEAT DETECTION BITE TO BLOCK 5 FIG 103 SHEET 3 THE COMPONENTS AND WIRE INTERFACE OPERATE CORRECTLY.  OK FOR SERVICE.  (M)
